Toggle Main Menu Toggle Search

Open Access padlockePrints

Fully nonlinear solution of bi-chromatic deepwater waves

Lookup NU author(s): Dr Zhiliang Lin, Professor Longbin Tao, Dr Yongchang Pu, Dr Alan J Murphy

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Lin Z, Tao L, Pu Y, Murphy AJ

Publication type: Article

Publication status: Published

Journal: Ocean Engineering

Year: 2014

Volume: 91

Pages: 290-299

Print publication date: 15/11/2014

Online publication date: 03/10/2014

Acceptance date: 10/09/2014

ISSN (print): 0029-8018

ISSN (electronic): 1873-5258

Publisher: Pergamon Press

URL: http://dx.doi.org/10.1016/j.oceaneng.2014.09.015

DOI: 10.1016/j.oceaneng.2014.09.015


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share